Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Spherical means on compact locally symmetric spaces of non-positive curvature.

Peyerimhoff, N. (2006) 'Spherical means on compact locally symmetric spaces of non-positive curvature.', Forum mathematicum., 18 (3). pp. 391-417.

Abstract

We consider spherical means of continuous functions on the unit tangent bundle of a compact, non-positively curved locally symmetric space and study their behavior as the radius tends to infinity. In dimension greater or equal to 2, we prove that spherical means converge to a probability measure of maximal entropy. This limit measure has an easy characterization in both geometric and algebraic terms. On our way we also derive a convergence result for horospherical means on compact locally symmetric spaces of noncompact type.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1515/FORUM.2006.022
Record Created:16 Feb 2009
Last Modified:19 Mar 2014 09:46

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library